# SDR ABXA070030

- Difficulty date: January 22, 2007
- Submitted: February 7, 2007
- Operation: Air carrier
- Aircraft: N229DE
- Make and model: Doug DC-9-15F
- Aircraft serial: 45826
- Aircraft time: 47,571 hours, 56,743 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: 27779223
- Condition: Cracked
- Location: Bs 525 L9l
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 525, LONGERON 9 LEFT, CRACKED.  REPAIRED LONGERON IAW DC9 SRM 53-02, FIGURE 18.
